# SDR FDEA2020060101080

- Difficulty date: May 30, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT / LONGERON SPLICE AT STATION 5-125 LONGERON 46 LEFT HAND FOUND CRACK. CENTER CARGO COMPARTMENT CRACKED LONGERON SPLICE AT STATION 5-125, LONGERON 46 LEFT HAND SIDE REMOVED AND REPLACED WITH NEW LONGERON SPLICE AS PER SRM   51-33-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
